Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2021, Volume 76, Issue 4(460)  


Surveys
Chaos and integrability in $\operatorname{SL}(2,\mathbb R)$-geometry
A. V. Bolsinov, A. P. Veselov, Y. Ye
3
Integrable polynomial Hamiltonian systems and symmetric powers of plane algebraic curves
V. M. Buchstaber, A. V. Mikhailov
37
Dynamical $\mathfrak{sl}_2$ Bethe algebra and functions on pairs of quasi-polynomials
A. N. Varchenko, A. M. Slinkin, D. Thompson
105
Tetrahedron equation: algebra, topology, and integrability
D. V. Talalaev
139

Brief Communications
Multipoint formulae for inverse scattering at high energies
R. G. Novikov
177
Multilevel interpolation of a Nikishin system and boundedness of the Jacobi matrices on a binary tree
A. I. Aptekarev, V. G. Lysov
179
Groups generated by involutions, numberings of posets, and cetral measures
A. M. Vershik
181

Mathematical Events
Igor Moiseevich Krichever (on his 70th birthday)
V. M. Buchstaber, A. N. Varchenko, A. P. Veselov, P. G. Grinevich, S. Grushevsky, S. Yu. Dobrokhotov, A. V. Zabrodin, A. V. Marshakov, A. E. Mironov, N. A. Nekrasov, S. P. Novikov, A. Yu. Okounkov, M. A. Olshanetsky, A. K. Pogrebkov, I. A. Taimanov, M. A. Tsfasman, L. O. Chekhov, O. K. Sheinman, S. B. Shlosman
183
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021